Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 41, Issue 1, Winter 1999  pp. 139-149.

The stable rank of tensor products of free product $C^*$-algebras

Authors Kenneth J. Dykema
Author institution: Department of Mathematics and Computer Science, Odense Universitet, Campusvej 55, DK--5230 Odense M, Denmark

Summary:  Let $A$ be the minimal tensor product of $C^*$-algebras, $A\jup$, which are reduced free products with respect to traces of $C^*$-algebras that are not too small in a specific sense. Then the stable rank of $A$ is~$1$.

Contents    Full-Text PDF